# SDR SWIA200210889

- Difficulty date: May 30, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,289 hours, 40,171 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Air Conditioning
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT PACKS FAILED ON THE GROUND WITH APU BLEED PACKS ON LOW.  FOLLOWED QRH PROCEDURE.  TURNED PACKS OFF, THEN ON.  BOTH PACKS FAILED WITHIN 15 SECONDS AND SMOKE ENTERED THE CABIN.  UPDATE 6/3:  BOTH PACKS FAILED ON THE GROUND.  REMOVED AND REPLACED LEFT AND RIGHT PACK OVERTEMP SWITCHES.  OPS CHECK GOOD.  6/3:  REMOVED AND REPLACED GROUND PROXIMITY SENSOR AND HARNESS.  OPS CHECK GOOD.
